# SDR REXA2015091400864

- Difficulty date: September 14, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 19,890 hours, 12,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING ON GALLEY FLOOR HAS COME LOOSE.  SECURED EMER FLOOR PATH LIGHTING BY GALLEY CARTS AS REQUIRED IAW AMM 33-51-01.
